Covonia Cold & Flu Formula

RUB381.28 Available in stock
  • Covonia Cold & Flu Formula
  • Covonia Cold & Flu Formula

Covonia Cold & Flu Formula

RUB381.28 Available in stock

Product code: 16320

Despatched in 1-3 days.

Size:
160ml
Quantity:

Product Information

Covonia Cold & Flu Formula is an oral solution containing paracetamol which is an analgesic for pain relief.

It also contains phenylephrine hydrochloride, a decongestant to help you breathe more easily.

Guaifenesin is an expectorant which loosens phlegm and cetylpyridinium chloride is an antiseptic to ease tickly sore throats.

Covonia Cold & Flu Formula provides short term relief of cold and flu sympoms, including aches and pains,headache,blocked nose and tickly sore throat and chesty coughs.

Active ingredients per 20ml:

- paracetamol 100mg, phenylphrine hydrochloride 12.18mg, guaifenesin 200mg, cetylpyridinium chloride 3mg.
- sorbitol (E420), liquid maltitol, propylene glycol, colours (E104, E131) and ethanol.

See leaflet for full list of ingredients.

Adults, the elderly and children over 16 years
- 20ml up to for times in 24 hours

Children 12-16 years
- 15ml up to four times in 24 hours.

Leave at least 4 hours between doses.

Do not take more than four doses in 24 hours.

Do not give to children under 12 years unless your doctor tells you to.

Do not exceed the stated dose.

This product is for short term use only.

If symptoms persist consult your doctor.

This product contains paracetamol.

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software